`a`
Related Articles
1

On the computation of attractors for delay differential equations

Journal of Computational Dynamics  Volume 3, Issue 1, Pages : 93 - 112, 2016

Michael Dellnitz - (email), Mirko Hessel-Von Molo - (email), Adrian Ziessler - (email)

 Abstract       References       Full Text      Related Articles

2

Phase transition of oscillators and travelling waves in a class of relaxation systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2601 - 2614, 2016

Da-Peng Li - (email)

 Abstract       References       Full Text      Related Articles

3

Bogdanov-Takens bifurcation of codimension 3 in a predator-prey model with constant-yield predator harvesting

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 1041 - 1055, 2016

Jicai Huang - (email), Sanhong Liu - (email), Shigui Ruan - (email), Xinan Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3153 - 3225, 2015

Tiphaine Jézéquel - (email), Patrick Bernard - (email), Eric Lombardi - (email)

 Abstract       References       Full Text      Related Articles

5

Periodic orbits and invariant cones in three-dimensional piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 59 - 72, 2014

Victoriano Carmona - (email), Emilio Freire - (email), Soledad Fernández-García - (email)

 Abstract       References       Full Text      Related Articles

6

A dynamics approach to a low-order climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 257 - 279, 2013

James Walsh - (email), Esther Widiasih - (email)

 Abstract       References       Full Text      Related Articles

7

Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4321 - 4360, 2012

Rafael de la Llave - (email), Jason D. Mireles James - (email)

 Abstract       References       Full Text      Related Articles

8

Computation of whiskered invariant tori and their associated manifolds: New fast algorithms

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1309 - 1353, 2011

Gemma Huguet - (email), Rafael de la Llave - (email), Yannick Sire - (email)

 Abstract       References       Full Text      Related Articles

9

Investigating the consequences of global bifurcations for two-dimensional invariant manifolds of vector fields

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1309 - 1344, 2010

Pablo Aguirre - (email), Eusebius J. Doedel - (email), Bernd Krauskopf - (email), Hinke M. Osinga - (email)

 Abstract       References       Full Text      Related Articles

10

A remark about Sil'nikov saddle-focus homoclinic orbits

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 817 - 830, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       References       Full Text      Related Articles

11

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 367 - 387, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

12

The geometry of mixed-mode oscillations in the Olsen model for the Peroxidase-Oxidase reaction

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 807 - 827, 2009

Mathieu Desroches - (email), Bernd Krauskopf - (email), Hinke M. Osinga - (email)

 Abstract       Full Text      Related Articles

13

Homoclinic orbits of the FitzHugh-Nagumo equation: The singular-limit

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 851 - 872, 2009

John Guckenheimer - (email), Christian Kuehn - (email)

 Abstract       Full Text      Related Articles

14

Generalized exchange lemmas and orbits heteroclinic to invariant manifolds

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 967 - 1023, 2009

Christopher K. R. T. Jones - (email), Siu-Kei Tin - (email)

 Abstract       Full Text      Related Articles

15

Oscillatory motions in the rectangular four body problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 557 - 587, 2008

Ernesto A. Lacomba - (email), Mario Medina - (email)

 Abstract       Full Text      Related Articles

16

One dimensional invariant manifolds of Gevrey type in real-analytic maps

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 295 - 322, 2008

I. Baldomá - (email), Àlex Haro - (email)

 Abstract       Full Text      Related Articles

17

Heteroclinic connections in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 431 - 461, 2008

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

18

Periodic orbits of tritrophic slow-fast system and double homoclinic bifurcations

DCDS Supplements  Volume 2007, Issue Special, Pages : 1021 - 1030, 2007

Alexandre Vidal - (email)

 Abstract       Full Text      Related Articles      

19

A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: Numerical algorithms

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1261 - 1300, 2006

Àlex Haro - (email), Rafael de la Llave - (email)

 Abstract       Full Text      Related Articles

20

The continuous matching of two stable linear systems can be unstable

Discrete and Continuous Dynamical Systems  Volume 16, Issue 3, Pages : 689 - 703, 2006

V. Carmona - (email), E. Freire - (email), E. Ponce - (email), F. Torres - (email)

 Abstract       Full Text      Related Articles

21

Existence of stable manifolds for nonuniformly hyperbolic $c^1$ dynamics

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 307 - 327, 2006

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

22

Homoclinic and heteroclinic transfer trajectories between planar Lyapunov orbits in the sun-earth and earth-moon systems

Discrete and Continuous Dynamical Systems  Volume 14, Issue 2, Pages : 261 - 279, 2005

E. Canalias - (email), Josep J. Masdemont - (email)

 Abstract       Full Text      Related Articles

23

Some bifurcation methods of finding limit cycles

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 67 - 77, 2005

Maoan Han - (email), Tonghua Zhang - (email)

 Abstract       Full Text      Related Articles

24

Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 566 - 575, 2005

Monica Lazzo - (email), Paul G. Schmidt - (email)

 Abstract       Full Text      Related Articles      

25

Homoclinic tangencies in $R^n$

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 465 - 480, 2004

Victoria Rayskin - (email)

 Abstract       Full Text      Related Articles

26

On the double pendulum: An example of double resonant situations

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 413 - 448, 2004

Antonio Pumariño - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

27

Numerical approximation of normally hyperbolic invariant manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 133 - 140, 2003

Henk Broer - (email), Aaron Hagen - (email), Gert Vegter - (email)

 Abstract       Full Text      Related Articles      

28

Invariant manifolds for delay endomorphisms

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 35 - 50, 2000

Rovella Alvaro - (email), Vilamajó Francesc - (email), Romero Neptalí - (email)

 Abstract       Full Text      Related Articles

29

Hyperbolic sets for noninvertible maps and relations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 339 - 357, 1999

Evelyn Sander - (email)

 Abstract       Full Text      Related Articles

30

The optimal gap condition for invariant manifolds

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 233 - 268, 1999

Y. Latushkin - (email), B. Layton - (email)

 Abstract       Full Text      Related Articles